MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CYLINDER HOSE WITH SWITCH-OVER VALVE (PIN-INDEX)

SHIRAKAWA OLYMPUS CO., LTD. CYLINDER HOSE WITH SWITCH-OVER VALVE (PIN-INDEX)
Model Number MAJ-1985
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the cylinder hose had the packing joint expanded.The issue was found during maintenance.There were no reports of patient involvement.

Brand Name
CYLINDER HOSE WITH SWITCH-OVER VALVE (PIN-INDEX)
Common Device Name
CYLINDER HOSE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24697940
Report Number3002808148-2026-08118
Device Sequence Number10557125
Product Code HIF
UDI-Device Identifier04953170324208
UDI-Public04953170324208
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1985
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown